Title

Oscillations in one-dimensional elasticity with surface energy

Department/School

Mathematics

Date

1-1-1999

Document Type

Article

Keywords

boundary conditions, convergent boundaries, dental calculus, embeddings, interpolation, partial differential equations, perceptron convergence procedure, surface energy, wave propagation

DOI

https://doi.org/10.1090/qam/1704443

Abstract

The characterization of the oscillatory behavior of solutions of a semilinear equation in one space dimension is obtained. In this work the model equation for a material undergoing a phase transition encompasses a surface energy term and first-order memory effects.

Published in

Quarterly of Applied Mathematics

Citation/Other Information

Fonseca, I., Schaeffer, J. & Shvartsman, M. M. (1999). Oscillations in one-dimensional elasticity with surface energy. Quarterly of Applied Mathematics, 57(3), 475–499. https://doi.org/10.1090/qam/1704443

Share

COinS